MAUDE Adverse Event Report: ABBOTT LABORATORIES (IRVING IA/CC) LACTATE DEHYDROGENASE

ABBOTT LABORATORIES (IRVING IA/CC) LACTATE DEHYDROGENASE
Model Number 2P56-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pt#1; pt#2; (b)(6) years; (b)(6) years; female; male.There was no additional patient information provided by the customer.Device evaluation: the evaluation of the customer issue for similar complaints by lot number could not be performed as the lot number is unknown.A review for trends by product code found no trends related to this issue.A review of labeling found the issue is adequately addressed.A review of the capa database found no trend was identified for the customer's issue.Based on all available information no product deficiency was identified.
 
Event or Problem Description
On (b)(6) 2020 customer provide additional information regarding their statement of false elevated architect lactate dehydrogenase (ldh) assay results for 2 patients.The customer provided: pt#1: (b)(6) year old female: initial = 195 u/l; repeat 714, 200 u/l; pt#2: (b)(6) year old male: initial = 244 u/l; repeat 331 u/l, 276 u/l (ref range: 140 to 280 u/l).It was also added that all results are from the same sample measured without further sample treatment.There was no impact to patient management reported.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT LABORATORIES (IRVING IA/CC)
1915 hurd drive
irving TX 75038
MDR Report Key10248374
Report Number3016438761-2020-00116
Device Sequence Number2228624
Product Code CFJ
UDI-Device Identifier00380740004033
UDI-Public00380740004033
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2P56-21
Device Catalogue Number02P56-21
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2020
Initial Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1